# SDR DALA2024091909222

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 76,242 hours, 31,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6105128) SEAT ROW 10-16 EMERGENCY LIGHTS INOP FOUND ON SVC C/K. R/R EMERGENCY LIGHT BATTERY PACK AT SEAT 11 PER B737 AMM 33-51. OPS CK GOOD.
